Next Article in Journal
Classification of Sperm Whale Clicks (Physeter Macrocephalus) with Gaussian-Kernel-Based Networks
Next Article in Special Issue
Linear-Time Text Compression by Longest-First Substitution
Previous Article in Journal
Stefan Problem through Extended Finite Elements: Review and Further Investigations
Previous Article in Special Issue
Approximate String Matching with Compressed Indexes
Algorithms 2009, 2(3), 1221-1231; doi:10.3390/a2031221

Multiplication Symmetric Convolution Property for Discrete Trigonometric Transforms

*  and
Department of Electrical Engineering, University of Texas at Arlington, Box 19016 Arlington, TX 76019, USA
* Author to whom correspondence should be addressed.
Received: 25 June 2009 / Revised: 31 August 2009 / Accepted: 15 September 2009 / Published: 22 September 2009
(This article belongs to the Special Issue Data Compression)
View Full-Text   |   Download PDF [303 KB, uploaded 22 September 2009]   |  


The symmetric-convolution multiplication (SCM) property of discrete trigonometric transforms (DTTs) based on unitary transform matrices is developed. Then as the reciprocity of this property, the novel multiplication symmetric-convolution (MSC) property of discrete trigonometric transforms, is developed.
Keywords: symmetric/asymmetric convolution; trigonometric transforms symmetric/asymmetric convolution; trigonometric transforms
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

Further Mendeley | CiteULike
Export to BibTeX |
EndNote |
MDPI and ACS Style

Kim, D.N.; Rao, K.R. Multiplication Symmetric Convolution Property for Discrete Trigonometric Transforms. Algorithms 2009, 2, 1221-1231.

View more citation formats

Related Articles

Article Metrics

For more information on the journal, click here


[Return to top]
Algorithms EISSN 1999-4893 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert